Advertisement

Ukrainian Mathematical Journal

, Volume 47, Issue 7, pp 1050–1057 | Cite as

Nonlocal boundary-value problem for parabolic equations with variable coefficients

  • N. M. Zadorozhna
  • B. I. Ptashnyk
Article

Abstract

We study the boundary-value problem for Petrovskii parabolic equations of arbitrary order with variable coefficients with conditions nonlocal in time. We establish conditions for the existence and uniqueness of a classical solution of this problem and prove metric theorems on lower bounds of small denominators appearing in the construction of a solution of the problem.

Keywords

Lower Bound Parabolic Equation Classical Solution Variable Coefficient Arbitrary Order 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. A. Dezin,General Questions of the Theory of Boundary-Value Problems [in Russian], Nauka, Moscow (1980).Google Scholar
  2. 2.
    A. A. Samarskii, “On some problems in the theory of differential equations,”Differents. Uravn.,16, No. 11, 1926–1936 (1980).Google Scholar
  3. 3.
    A. Kh. Mamyan, “General boundary-value problems in a layer,”Dokl. Akad. Nauk SSSR,267, No. 2, 292–296 (1982).Google Scholar
  4. 4.
    B. I. Ptashnyk,Ill-Posed Boundary-Value Problems for Partial Differential Equations [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  5. 5.
    A. M. Nakhushev, “Nonlocal boundary-value problems with shift and their relation to weighted equations,”Differents. Uravn.,20, No. 6, 1012–1023 (1984).Google Scholar
  6. 6.
    L. A. Muravei and A. V. Filinovskii, “On one problem with a nonlocal boundary condition for a parabolic equation,”Mat. Sb.,182, No. 10, 1479–1512 (1991).Google Scholar
  7. 7.
    M. M. Shkhanukova, “On some nonlocal problems for a parabolic equation with variable coefficients,” in:Nonlinear Boundary-Value Problems in Mathematical Physics and Their Applications [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1992), pp. 145–147.Google Scholar
  8. 8.
    L. V. Fardigola, “Integral boundary-value problem in a layer,”Mat. Zametki,53, No. 6, 122–129 (1993).Google Scholar
  9. 9.
    N. M. Zadorozhna, “Boundary-value problem for parabolic equations with general nonlocal conditions,” in:New Approaches to the Solution of Differential Equations. Abstracts of the Ukrainian Scientific Conference (Drogobych, January 25–27, 1994) [in Ukrainian], Kiev (1994), p. 55.Google Scholar
  10. 10.
    V. I. Gorbachuk and M. L. Gorbachuk,Boundary-Value Problems for Operator-Differential Equations [in Russian]. Naukova Dumka, Kiev (1984).Google Scholar
  11. 11.
    V. I. Bernik, B. I. Ptashnyk, and B. O. Salyga, “An analog of the many-point problem for a hyperbolic equation with constant coefficients,”Differents. Uravn.,13, No. 4, 637–645 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • N. M. Zadorozhna
    • 1
  • B. I. Ptashnyk
    • 1
  1. 1.Institute of Applied Problems in Mechanics and MathematicsUkrainian Academy of SciencesLvov

Personalised recommendations